# SDR CALA2022110703069

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N2749U
- Make and model: Boeing 777
- Aircraft serial: 66589
- Aircraft time: 11,717 hours, 1,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 466044
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMER BATTERY PACK M33302 CAP CHK FAIL   BATTERY REPLACED & TESTED OKAY IAW AMM 33-51-06.
